Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the von Neumann algebra of an ergodic group action


Author: Robert J. Zimmer
Journal: Proc. Amer. Math. Soc. 66 (1977), 289-293
MSC: Primary 28A65
MathSciNet review: 0460599
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a criterion that an ergodic action be amenable in terms of the operator algebra associated to it by the Murray-von Neumann construction.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A65

Retrieve articles in all journals with MSC: 28A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0460599-3
PII: S 0002-9939(1977)0460599-3
Article copyright: © Copyright 1977 American Mathematical Society